Asymptotic equivalence between two linear dynamic systems on time scales
Bull. Korean Math. Soc. 2014 Vol. 51, No. 4, 1075-1085
https://doi.org/10.4134/BKMS.2014.51.4.1075
Published online July 31, 2014
Sung Kyu Choi and Namjip Koo
Chungnam National University, Chungnam National University
Abstract : In this paper we investigate asymptotic properties about asymptotic equilibrium and asymptotic equivalence for linear dynamic systems on time scales by using the notion of $u_\infty$-similarity. Also, we give some examples to illustrate our results.
Keywords : asymptotic equivalence, asymptotic equilibrium, $u_\infty$-similarity, strong stability, linear dynamic systems, time scales
MSC numbers : 34A30, 34D05, 34D10, 34D20, 34N05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd